# SDR 04FDEA00230

- Difficulty date: January 28, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Aircraft time: 65,071 hours, 21,250 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING INTO FLL, PUT THE LANDING GEAR DOWN AND RECEIVED A LEVEL 2 ALERT, (ANTI-SKID RT FAIL).  PERFORMED GO-AROUND TO COMPLETE ANTI-SKID FAILED  CHECKLIST.  REMOVED AND REPLACED ANTI-SKID CONTROL UNIT.  OPS  CHECK GOOD AS PER MM CHAPTER 32-45-01-2.  A/C OK FOR SERVICE.
